# SDR ASOA2016042214811

- Difficulty date: April 22, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK FS 485 - 565 HAS CORROSION DAMAGE.  R & R THE  SEAT TRACK  IAW AMM 53-00-49-000-801, A02 & AMM 53-00-49-400-801, A02.
